<< Previous Issue Journal of the Korean Mathematical Society (Vol. 28, No. 2) Next Issue >>
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 167—378
Oriented 5-dimensional submanifolds in the purely imaginary octonians
Hideya Hashimoto
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 167—182
Periodic properties for mappings of continua
Jong Sook Bae, Seong Gil Lee, and Seung Kab Yang
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 183—194
A note on equivalent interval covering systems for packing dimension of $R$
Hung Hwan Lee and In Soo Baek
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 195—205
On whole regular germs for $p$-ADIC $S_{p4}(F)$
Yang Kohn Kim
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 207—213
An application of the Hopf bifurcation theorem in economics
Hyeong Ohk Bae, Chung Nim Lee, and Timothy Poston
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 215—228
Hypersurfaces with harmonic Weyl tensor of a real space form
U Hang Ki and Hisao Nakagawa
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 229—244
Functions in the Fresnel class of an abstract Wiener space
J. M. Ahn, G. W. Johnson, and D. L. Skoug
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 245—265
The contact conformal curvature tensor field and the spectrum of the Laplacian
Jin Suk Pak, Jang Chun Jeong, and Woon Taek Kim
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 267—274
Generalizations of ky Fan's matching theorems and their applications, II
Sehie Park
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 275—283
Existence of maximizable quasiconcave functions on convex spaces
Sehie Park and Jong Sook Bae
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 285—292
On commutativity of $_s$-unital rings
H. A. S. Abujabal and M. S. Khan
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 293—308
Complete minimal surfaces and punctured compact Riemann surfaces
Ki Choon Yang
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 309—339
A note on Jacobi forms of higher degree
Jae-Hyun Yang and Jin-Woo Son
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 341—358
Handle attaching on generic maps II
Youn W. Lee
J. Korean Math. Soc. 1991 Vol. 28, No. 2, 359—378

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd